Log In Sign Up

Zantac making it worse?


Forum: GER- Reflux

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to boards@justmommies.com.

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To GER- Reflux LinkBack Topic Tools Search this Topic Display Modes
  #1  
May 3rd, 2009, 06:36 PM
Mega Super Mommy
Join Date: Jan 2007
Location: Australia
Posts: 2,160
My little one (8 weeks old) has been on Zantac for a few days and I think it is actually making it worse. One of the side effects that is listed on the piece of paper than comes with the bottle is stomach pain and I'm 99% sure that is what he is experiencing. He is on a one week trial of it but I didn't give it to him this morning and he seems a lot happier.

Has anyone else experienced this?
__________________
Reply With Quote
  #2  
May 4th, 2009, 10:00 AM
Mom of 3 Preemie girls
Join Date: Jul 2008
Location: Home?!
Posts: 3,943
I would call you doctor who prescribed it. I know with Reflux in general they get a lot of gas which causes pain. It may just be the zantac working it out, it maybe it making it worse.
Have you tried gripe water or mycilon drops around the time you give a bottle?

I wouldn't stop giving it to him I would sadly do the one week but try adding in gas drops and I will locate the link for belly massage to help him pass the gas

It can take 2-4weeks for all these type of meds to work fully. Good luck and KUP
Reply With Quote
  #3  
May 4th, 2009, 04:02 PM
Veteran
Join Date: Jun 2008
Location: Southern CA
Posts: 218
Babies with reflux alread have stomach discomfort, but if it seems like he is acting more uncomfortable than what he was feeling before the meds, then I would call the doc. Has the med helped with his reflux at all??
__________________

Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 02:39 PM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0